# SDR 2007UALA00177

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 27,180 hours, 3,382 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB INBOARD CHORD HAS HOOKED SHAPE CRACK.  FWD CARGO AREA, LT SIDE STA 800.  REMOVED DAMAGED CAP ANGLE SECTION OF FWD CARGO FLOOR SUPPORT, LEFT SIDE, STA 800, AND REPLACED WITH NESTED ANGLE REPAIR PER SRM. SUSPECT DAMAGED BY PRY BAR CONTACT DURING UNLOADING.
